# SDR QXEA9902250

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827PH
- Make and model: Dhav DHC8102
- Aircraft serial: 275
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THERE IS A CRACK IN THE AFT FIREWALL OF THE NR 2 ENGINE, OUTBOARD SIDE, AT BEND IN MATERIAL JUST ABOVE FIRE DETECTION LOOP BRACKET.  REPAIRED IAW HORIZON AIR EA 9-54-219 AND RD 8-54-430.
